Limits on jump inversion for strong reducibilities

Journal of Symbolic Logic 76 (4):1287-1296 (2011)
We show that Sacks' and Shoenfield's analogs of jump inversion fail for both tt- and wtt-reducibilities in a strong way. In particular we show that there is a ${\mathrm{\Delta }}_{2}^{0}$ set B > tt ∅′ such that there is no c.e. set A with A′ ≡ wtt B. We also show that there is a ${\mathrm{\Sigma }}_{2}^{0}$ set C > tt ∅′ such that there is no ${\mathrm{\Delta }}_{2}^{0}$ set D with D′ ≡ wtt C
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1318338849
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,157
Through your library
References found in this work BETA
Classifications of Degree Classes Associated with R.E. Subspaces.R. G. Downey & J. B. Remmel - 1989 - Annals of Pure and Applied Logic 42 (2):105-124.

Add more references

Citations of this work BETA
Bounded Low and High Sets.Bernard A. Anderson, Barbara F. Csima & Karen M. Lange - 2017 - Archive for Mathematical Logic 56 (5-6):507-521.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

15 ( #316,032 of 2,171,972 )

Recent downloads (6 months)

1 ( #326,556 of 2,171,972 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums